# SDR YENA201708200687

- Difficulty date: August 20, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 66,850 hours, 24,650 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 4030
- Condition: Failed
- Location: Apu Oil
- Part time: 3,601 hours, 4,761 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR THROUGHOUT AIRCRAFT,  DETECTED BY ALL FLIGHT CREW MEMBERS. ODOR ISOLATED TO APU.  PEFORMED DECONTAMINATION OF THE (ECS) IAW AMM 21-00-00-615-004-A.   R & R THE DEOILER CASING SEAL ASSY AT THE NR 1 ENGINE IAW AMM 72-60-31. NO LEAKS. REMOVED & REPLACED APU COOLING FAN IAW AMM 49-52-51 & APU OIL COOLER IAW AMM 49-91-44, OPS CK & LEAK CHECK OK, NO ODOR.
